Please use this identifier to cite or link to this item: http://idr.niser.ac.in:8080/jspui/handle/123456789/933
Full metadata record
DC FieldValueLanguage
dc.contributor.authorParhi, Narahari-
dc.date.accessioned2024-11-20T08:57:14Z-
dc.date.available2024-11-20T08:57:14Z-
dc.date.issued2011-11-
dc.identifier.citationParhi, N. (2011). Non-oscillation of solutions of difference equations of third order. Computers & Mathematics with Applications (Oxford, England: 1987), 62(10), 3812–3820.en_US
dc.identifier.urihttps://doi.org/10.1016/j.camwa.2011.09.029-
dc.identifier.urihttp://idr.niser.ac.in:8080/jspui/handle/123456789/933-
dc.description.abstractIn this paper, sufficient conditions in terms of coefficient functions are obtained for non-oscillation of all solutions of a class of linear homogeneous third order difference equations of the form y(n + 3) + α(n)y(n + 2) + β(n)y(n + 1) + γ (n)y(n) = 0, n ≥ 0, 13y(n − 1) + a(n)12y(n − 1) + b(n)1y(n) + c(n)y(n) = 0, n ≥ 1, and 1(p(n − 1)12y(n − 1)) + q(n)1y(n) + r(n)y(n) = 0, n ≥ 1, where γ (n) ̸ = 0 and p(n) > 0. The technique developed depends on non-oscillation of certain linear homogeneous second order difference equations.en_US
dc.language.isoenen_US
dc.publisherComputers & Mathematics with Applicationsen_US
dc.subjectThird order difference equationsen_US
dc.subjectOscillationen_US
dc.subjectNon-oscillationen_US
dc.subjectGeneralized zeroen_US
dc.titleNon-oscillation of solutions of difference equations of third orderen_US
dc.typeArticleen_US
Appears in Collections:Journal Papers

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.